Free Access
Math. Model. Nat. Phenom.
Volume 9, Number 4, 2014
Optimal control
Page(s) 105 - 121
Published online 20 June 2014
  1. R.M. Anderson, R.M. May. Infections Diseases of Humans: Dynamics and Control. Oxford University Press, Oxford, UK, 1992. [Google Scholar]
  2. S. Anita, V. Arnaǔtu, V. Capasso. An Introduction to Optimal Control Problems in Life Sciences and Economics. Birkhäuser, USA, 2011. [Google Scholar]
  3. N.T.J. Bailey. The Mathematical Theory of Epidemics. Griffin, London, 1957. [Google Scholar]
  4. H. Behncke. Optimal control of deterministic epidemics. Optim. Contr. Appl. Met., 21 (2000), No. 6, 269–285. [Google Scholar]
  5. A. Bressan, B. Piccoli. Introduction to the Mathematical Theory of Control. AIMS Series on Applied Mathematics, Vol. 2, AIMS, USA, 2007. [Google Scholar]
  6. V. Capasso. Mathematical Structures of Epidemical Systems. Lecture Notes in Biomathematics, Vol. 97, Springer, Heidelberg, 2008. [Google Scholar]
  7. C. Castilho. Optimal control of an epidemic through educational campaigns. Electron. J. Differential Equations, 2006 (2006), No. 125, 1–11. [Google Scholar]
  8. D.J. Daley, J. Gani. Epidemic Modelling: An Introduction. Cambridge University Press, Cambridge, 1999. [Google Scholar]
  9. B.P. Demidovich. Lectures on Stability Theory. Nauka, Moscow, 1967. (Russian) [Google Scholar]
  10. A.V. Dmitruk. A generalized estimate of the number of zeros for solutions of a class of linear differential equations. SIAM J. Control Optim., 30 (1992), No. 5, 1087–1091. [CrossRef] [MathSciNet] [Google Scholar]
  11. K.R. Fister, S. Lenhart, J.S. McNally. Optimizing chemotherapy in an HIV model. Electron. J. Differentail Equations, 1998 (1998), No. 32, 1–12. [Google Scholar]
  12. E.V. Grigorieva, E.N. Khailov. Attainable set of a nonlinear controlled microeconomic model. J. Dyn. Control Syst., 11 (2005), No. 2, 157–176. [CrossRef] [MathSciNet] [Google Scholar]
  13. E. Grigorieva, N. Bondarenko, E. Khailov, A. Korobeinikov. Finite-dimensional methods for optimal control of autothermal thermophilic aerobic digestion. In Industrial Waste, eds. K.Y. Show and X. Guo, Intech, Croatia, 2012, 91–120. [Google Scholar]
  14. E. Grigorieva, N. Bondarenko, E. Khailov, A. Korobeinikov. Analysis of optimal control problems for the process of wastewater biological treatment. Revista de Matemática: Teoría y Aplicaciones, 20 (2013), No. 2, 103–118. [Google Scholar]
  15. E.V. Grigorieva, E.N. Khailov, A. Korobeinikov. Parametrization of the attainable set for a nonlinear control model of a biochemical process. Math. Biosci. Eng., 10 (2013), No. 4, 1067–1094. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  16. N.K. Gupta, R.E. Rink. Optimal control of epidemics. Math. Biosci., 18 (1973), 383–396. [CrossRef] [Google Scholar]
  17. P. Hartman. Ordinary Differential Equations. John Wiley & Sons, New York-London-Sydney, 1964. [Google Scholar]
  18. H.W. Hethcote, P. Waltman. Optimal vaccination schedules in a deterministic epidemic model. Math. Biosci., 18 (1973), 365–381. [CrossRef] [Google Scholar]
  19. D.L. Jaquette. Mathematical models for controlling growing biological populations: a survey. Oper. Res., 20 (1972), 1142–1151. [CrossRef] [Google Scholar]
  20. H.R. Joshi. Optimal control of an HIV immunology model. Optim. Contr. Appl. Met., 23 (2002), No. 4, 199–213. [Google Scholar]
  21. H.R. Joshi, S. Lenhart, M.Y. Li, L. Wang. Optimal control methods applied to disease models. In AMS Volume on Mathematical Studies on Human Disease Dynamics: Emerging Paradigms and Challenges, AMS Contemporary Mathematics Series, Vol. 410, 2006, 187–207. [Google Scholar]
  22. M.J. Keeling, P. Rohani. Modeling Infectious Diseases in Humans and Animals. Princeton University Press, Princeton, 2008. [Google Scholar]
  23. U. Ledzewicz, H. Schättler. On optimal sigular controls for a general SIR-model with vaccination and treatment. Discret. Contin. Dyn. S., supplement volume (2011), 981–990. [Google Scholar]
  24. E.B. Lee, L. Marcus. Foundations of Optimal Control Theory. John Wiley & Sons, New York, 1967. [Google Scholar]
  25. S. Lenhart, J.T. Workman. Optimal Control Applied to Biological Models. CRC Press, Taylor & Francis Group, London, 2007. [Google Scholar]
  26. R. Morton, K.H. Wickwire. On the optimal control of a deterministic epidemic. Adv. Appl. Probab., 6 (1974), No. 4, 622–635. [CrossRef] [Google Scholar]
  27. L.S. Pontryagin, V.G. Boltyanskii, R.V. Gamkrelidze, E.F. Mishchenko. Mathematical Theory of Optimal Processes. John Wiley & Sons, New York, 1962. [Google Scholar]
  28. R. Smith?. Modelling Disease Ecology with Mathematics. AIMS Series on Differential Equations & Dynamical Systems, Vol. 2, AIMS, USA, 2008. [Google Scholar]
  29. A.N. Tikhonov, A.B. Vasil’eva, A.G. Sveshnikov. Differential Equations. Springer-Verlag, Berlin-Heidelberg-New York, 1985. [Google Scholar]
  30. F.P. Vasil’ev. Optimization Methods. Factorial Press, Moscow, 2002. (Russian) [Google Scholar]
  31. K.H. Wickwire. Mathematical models for the control of pests and infectious diseases: a survey. Theor. Popul. Biol., 11 (1977), No. 2, 182–238. [CrossRef] [PubMed] [Google Scholar]
  32. G.S. Zaric, M.L. Brandeau. Resource allocation for epidemic control over short time horizons. Math. Biosci., 171 (2001), 33–58. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.